標題: Optimization and sensitivity analysis of controlling arrivals in the queueing system with single working vacation
作者: Yang, Dong-Yuh
Wang, Kuo-Hsiung
Wu, Chia-Huang
工業工程與管理學系
Department of Industrial Engineering and Management
關鍵字: F-policy;Optimization;Quasi-Newton method;Sensitivity analysis;Working vacation
公開日期: 15-五月-2010
摘要: This paper analyzes the F-policy M/M/1/K queueing system with working vacation and an exponential startup time. The F-policy deals with the issue of controlling arrivals to a queueing system, and the server requires a startup time before allowing customers to enter the system. For the queueing systems with working vacation, the server can still provide service to customers rather than completely stop the service during a vacation period. The matrix-analytic method is applied to develop the steady-state probabilities, and then obtain several system characteristics. We construct the expected cost function and formulate an optimization problem to find the minimum cost. The direct search method and Quasi-Newton method are implemented to determine the optimal system capacity K, the optimal threshold F and the optimal service rates (mu(B), mu(V)) at the minimum cost. A sensitivity analysis is conducted to investigate the effect of changes in the system parameters on the expected cost function. Finally, numerical examples are provided for illustration purpose. (C) 2010 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.cam.2009.12.046
http://hdl.handle.net/11536/5405
ISSN: 0377-0427
DOI: 10.1016/j.cam.2009.12.046
期刊: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volume: 234
Issue: 2
起始頁: 545
結束頁: 556
顯示於類別:期刊論文


文件中的檔案:

  1. 000276790000018.pdf